The renormalization group: A perturbation method for the graduate curriculum


Autoria(s): Kirkinis, E.
Data(s)

2012

Resumo

In this paper the renormalization group (RG) method of Chen, Goldenfeld, and Oono [Phys. Rev. Lett., 73 (1994), pp.1311-1315; Phys. Rev. E, 54 (1996), pp.376-394] is presented in a pedagogical way to increase its visibility in applied mathematics and to argue favorably for its incorporation into the corresponding graduate curriculum.The method is illustrated by some linear and nonlinear singular perturbation problems. Key word. © 2012 Society for Industrial and Applied Mathematics.

Identificador

http://eprints.qut.edu.au/73424/

Relação

DOI:10.1137/080731967

Kirkinis, E. (2012) The renormalization group: A perturbation method for the graduate curriculum. SIAM Review, 54(2), pp. 374-388.

Fonte

School of Mathematical Sciences; Science & Engineering Faculty

Palavras-Chave #Asymptotic Methods #Multiple Scales #Nonlinear Oscillations #Nonlinear Wave Propagation #Perturbation Theory #Asymptotic method #Multiple scale #Nonlinear oscillation #Curricula #Statistical mechanics #Perturbation techniques #HERN
Tipo

Journal Article